# SDR BIER9804052

- Difficulty date: July 16, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N69924
- Make and model: Cessna 421B
- Aircraft serial: 421B0553
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Rib
- Part number: 50221004849
- Condition: Cracked
- Location: Lt&Rt Wing
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND RIB CRACKED AS REFERENCED IN CESSNA SL ME76-2.  INSTALLED KIT SK414-8E.
